MAUDE Adverse Event Report: ABBOTT ZEPHYR DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT ZEPHYR DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5820
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was in back up mode.Technical support was contacted and suspected the back up mode was due to the device being at elective replacement indicator (eri).The device was explanted and replaced due to the eri to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
Implant date: implant date is estimated to have occurred in 2015.

Brand Name
ZEPHYR DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15731797
Report Number2017865-2022-44040
Device Sequence Number7542140
Product Code NVZ
UDI-Device Identifier05414734501613
UDI-Public05414734501613
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number5820
Device Catalogue Number5820
Device Lot NumberS000010257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown